# SDR DL72S990549

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545672
- Condition: Cracked
- Location: Bs 660-681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 481 AND 681 REVEALED A CRACK BETWEEN FS 660 AND 681 IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  HFEC INTERNAL INSPECTION OF THE ENTIRE PANEL CONFIRMED THE SINGLE CRACK.  THE CRACK WAS ROUTED OUT OF THE SKIN LAP SPLICE AND REPAIRED PER B727 SRM 53-30-3, FIG 5 AND DOCUMENTED PER ER/A 366852-14AD, REV A.
